# SDR RRXA003182

- Difficulty date: August 5, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- Aircraft time: 64,797 hours, 22,205 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND A HOLE 1.5 INCH IN SIZE IN I/B LEFT FLAP BELOW FAIRING AT STA 98, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
